Alert archive / Colorado / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 31, NWS Pueblo, CO

May 29, 2005Custer County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at May 29, 2005, 2:01 PM MDT for Custer County, Colorado. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 29, 2005, 2:01 PM MDT (20:01 UTC)
Expired
May 29, 2005, 3:02 PM MDT
In force
61 min
Issued by
NWS Pueblo, CO
Area
Counties, with a storm outline in the text

County Custer County, CO

The radar

The Pueblo radar (KPUX), 114 km from the middle of the area, began a volume at 20:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 8.0 hours before the alert went out and 272 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2005-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2005-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -51 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
759 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
-51 m²/s²
0-3 km storm-relative helicity
61 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KPUB 292001
SVRPUB
COC027-292100-
/O.NEW.KPUB.SV.W.0031.050529T2001Z-050529T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
201 PM MDT SUN MAY 29 2005

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL CUSTER COUNTY IN SOUTHEAST COLORADO

* UNTIL 300 PM MDT.

* AT 159 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL.  THIS
  STORM WAS CENTERED NEAR SILVER CLIFF...OR 44 MILES SOUTHEAST OF
  SALIDA...AND WAS MOVING SOUTHEAST AT 10 MPH.

* THE SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
  CENTRAL CUSTER COUNTY...INCLUDING SILVER CLIFF AND WESTCLIFFE.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

LAT...LON 3823 10542 3815 10562 3791 10546 3803 10514

$$
3 follow-up statements
000 
WWUS55 KPUB 292023
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
221 PM MDT SUN MAY 29 2005

COC027-292100-
/O.CON.KPUB.SV.W.0031.000000T0000Z-050529T2100Z/
CUSTER CO-
221 PM MDT SUN MAY 29 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR CENTRAL CUSTER COUNTY
UNTIL 300 PM MDT...

AT 219 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
SHOW A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. 
THIS STORM WAS CENTERED NEAR ROSITA...OR ABOUT 42 MILES WEST OF
PUEBLO...MOVING SOUTHEAST AT 10 MPH.

THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF CENTRAL
CUSTER COUNTY...INCLUDING SILVER CLIFF AND ROSITA.

PENNY SIZE HAIL HAS BEEN REPORTED IN ROSITA.

FREQUENT OR CONTINUOUS LIGHTNING WILL ALSO OCCUR. REMEMBER...IF YOU
CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. IF
CAUGHT OUTDOORS...STAY AWAY FROM WATER...METAL OBJECTS...AND ISOLATED
TALL OBJECTS SUCH AS TREES. IF INDOORS...STAY AWAY FROM WINDOWS AND
DOORS AND AVOID USING THE TELEPHONE UNLESS IT IS AN EMERGENCY. IF
POSSIBLE...UNPLUG ANY UNNECESSARY APPLIANCES BEFORE THE THUNDERSTORM
HITS.

LAT...LON 3823 10542 3815 10562 3791 10546 3803 10514

$$
000 
WWUS55 KPUB 292043
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
242 PM MDT SUN MAY 29 2005

COC027-292100-
/O.CON.KPUB.SV.W.0031.000000T0000Z-050529T2100Z/
CUSTER CO-
242 PM MDT SUN MAY 29 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR SOUTHEASTERN CUSTER
COUNTY UNTIL 300 PM MDT...

AT 239 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL.  THIS STORM
WAS CENTERED NEAR ROSITA...OR ABOUT 39 MILES SOUTHWEST OF PUEBLO...
MOVING EAST AT 10 MPH.

THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
SOUTHEASTERN CUSTER COUNTY...INCLUDING ROSITA.

LAT...LON 3815 10530 3805 10540 3790 10543 3808 10505

$$

LW
000 
WWUS55 KPUB 292102
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
302 PM MDT SUN MAY 29 2005

COC027-292112-
/O.EXP.KPUB.SV.W.0031.000000T0000Z-050529T2100Z/
CUSTER CO-
302 PM MDT SUN MAY 29 2005

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CUSTER COUNTY HAS
EXPIRED...

AT 259 PM MDT...DOPPLER RADAR SHOWED THAT...WITH THE EXCEPTION OF
LIGHTNING...THE WEATHER HAS WEAKENED BELOW SEVERE CRITERIA AND NO
LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

LAT...LON 3815 10530 3805 10540 3790 10543 3808 10505

$$

LW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 3:47 AM MDT, 10 hours 14 minutes earlier.

Area forecast discussion, May 29, 3:47 AM MDT, 10 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
347 AM MDT SUN MAY 29 2005

.SHORT TERM...
(TODAY AND TONIGHT)

MAIN CHALLENGE TODAY IS TIMING OF FRONT AND ITS AFFECT ON TEMPS AND
THUNDERSTORM CHANCES/STRENGTH...

AS 09Z...COLD FRONT HAS MOVED INTO NE CO...ALONG A LINE ROUGHLY FROM
CASTLE ROCK...TO KAKO...TO KIML.  FRONT SHOULD BE REACHING KMNH
WITHIN THE NEXT HOUR. LOOKS LIKE RUC40 HAS A BETTER HANDLE
ON TIMING OF THE FRONT VS ETA12 WHICH LOOKS TOO SLOW. BY 15Z
RUC 40 HAS FRONT POSITIONED NEAR THE ARKANSAS RIVER...WHICH SHOULD
PROGRESS SOUTHWARD THROUGH REMAINDER OF FCST AREA BY 18-21Z.
MAIN CHALLENGE TODAY WILL BE HOW DEEP THE COOL AIR IS BEHIND THE
FRONT...AND HOW QUICKLY THE LOWER LEVELS WILL STABILIZE BEHIND THE
FRONT...WHICH WOULD LIMIT AFTN THUNDERSTORM COVERAGE.  ETA12 TAKEN
FOR FACE VALUE KEEPS SFC DEW POINTS IN THE 50S BEHIND THE FRONT
ACROSS MUCH OF SOUTHEAST COLORADO...WITH A RIBBON OF AROUND
1000 J/KG CAPE ACROSS ALONG THE CO/NM BORDER. PRETTY GOOD CAP
ACROSS NRN SECTIONS OF THE EAST PLAINS (EL PASO/KIOWA COUNTIES) IN
MODEL SOUNDINGS.  FOR UPPER SUPPORT...APPEARS TO BE A SERIES OF WEAK
SHORTWAVES EMBEDDED IN THE FLOW ALOFT...ONE ENTERING WRN CO ATTM
KEEPING SOME ISOLATED SHOWERS GOING ACROSS NW PARTS OF THE STATE.
MODELS BRING THIS FEATURE ACROSS CO TODAY.  THAT COMBINED WITH
EASTERLY UPSLOPE FLOW SHOULD HELP THUNDERSTORMS GET GOING ACROSS THE
EASTERN MOUNTAINS.  HOW STRONG THEY STAY AS THEY MOVE OFF INTO THE
SOUTHEAST PLAINS WILL DEPEND ON HOW COOL/STABLE THE SFC AIRMASS
WILL BE.  THINK THE ETA12 ISNT BRINGING ENOUGH COLD AIR IN BEHIND
THE FRONT...WITH THE HIGHER CAPES A BIT OVERDONE.  BEST CHANCE OF
SVR WOULD BE NEAR THE CO/NM BORDER.  WITH EASTERLY FLOW BENEATH
WRLY FLOW ALOFT...DEEP LAYER SHEARS ARE RESPECTABLE (35-40KTS) SO IF
INSTABILITY IS THERE...THEN THERE WILL BE ENOUGH SHEAR FOR
SUPERCELLS.  THIS SCENARIO BEARS WATCHING...BUT FOR NOW THINK THE
BEST THREAT WILL BE ACROSS THE SRN BORDER COUNTIES. AND IF FRONT
ADVANCES TOO FAR SOUTH...MAY NOT SEE ANY SVR.

OVERNIGHT ...NICE WAA OVERRUNNING PATTERN SETS UP FOR WIDESPREAD
PRECIPITATION ACROSS THE SOUTHEAST PLAINS.  WILL BE DEALING WITH LOW
IFR/LIFR CIGS FOR TAF SITES EAST OF THE MTS.  WILL PROBABLY SEE
CONVECTION ALONG/BEHIND THE FRONT CONGEAL INTO AN MCS ACROSS EXTREME
SOUTHEAST CO/NE NM AND THE TX/OK PANHANDLES OVERNIGHT.  HAVE BOOSTED
THE POPS FOR THE SRN TIER INTO THE LIKELY CATEGORY.  OTHER FOCUS
FOR PERSISTENT SHOWERS WILL BE ALONG EAST FACING SLOPES OF SOUTHEAST
MTS IN EASTERLY UPSLOPE FAVORED REGIONS.  AGAIN...BOOSTED POPS FOR
THESE AREAS.

NOT TO BE LEFT OUT...WRN MTS WILL SEE SOME ISOLATED/SCATTERED
DIURNAL TSTORMS WITH SHORTWAVE MOVING ACROSS AREA TODAY.  TEMPS OUT
WEST WILL BE A COUPLE DEGREES COOLER THAN YESTERDAY.  HIGHER
ELEVATION SNOTEL SITES SHOWED A MINOR SLOWING IN THE MELT OFF
YESTERDAY...AND EXPECT THAT TO CONTINUE AGAIN TODAY.  THIS SHOULD
RELIEVE SOME OF THE HIGH FLOWS THAT WEVE BEEN SEEING OF LATE...AND
IN FACT MOST RIVER GAGES HAVE BEEN SHOWING A SLIGHT DECLINE BELOW
ACTION STAGE.  WITH MIN TEMPS AT NIGHT REMAINING AROUND OR ABOVE
FREEZING THROUGH TONIGHT...STILL EXPECT THE MELT TO CONTINUE EVEN
THOUGH IT SLOWS A BIT...SO HIGH FLOWS STILL EXPECTED TO CONTINUE
THROUGH THE HOLIDAY WEEKEND. -KT

.LONG TERM...
(MEMORIAL DAY THROUGH SATURDAY)

...COOL AND UNSETTLED THROUGH PERIOD...MONDAY COULD SEE SOME COOL
   TEMP SVR WX...

THE WEATHER DURING THIS PERIOD...ESPECIALLY THE FIRST 2/3RS...IS
GOING TO BE UNSETTLED. THIS IS GOOD AS WE COULD USE THE PRECIP OVER
THE REGION AS IT HAS BEEN DRY...ESPECIALLY IN THE MTNS AND I-25
CORRIDOR.

MEMORIAL DAY...THIS DAY IS GOING TO HAVE TO BE WATCHED VERY, VERY
CAREFULLY AS IT COULD BE A CLASSIC DAY 2 SETUP. THE FRONT IS COMING
DOWN TODAY AND BY MONDAY WE WILL BE UNDER SE UPSLOPE. THIS UPSLOPE
WILL BE ENHANCED GREATLY BY A RATHER POTENT DISTURBANCE MOVING
TOWARDS THE REGION FROM THE WEST. DEEP SHEAR AND ENHANCED LLVL SHEAR
WILL LIKELY BE QUITE STRONG MONDAY AFTERNOON ACROSS THE PLAINS.
PROBLEM FOR CONVECTIVE INITIATION WILL BE HOW COOL WILL IT BE??. IF
IT IS TOO COOL THEN CONVECTION WILL NOT BE ABLE TO FIRE...BUT IF
CONVECTION GETS GOING AND IT IS SURFACE BASED...THEN WE WILL SEE THE
POSSIBILITY OF TORNADOES ON THIS DATE. THIS DAY REMINDS ME OF THE
ELLICOTT TORNADO DAY OF A FEW YEARS BACK...IT WAS QUITE COOL ON THAT
DATE (60S) BUT UPPER TEMPS WERE ALSO QUITE COOL. CAPE WAS NOT THAT
IMPRESSIVE (1500 J/KG) BUT SHEAR WAS STRONG. T/TDS WERE LOW AND A SUP
DEVELOPED ON A BOUNDARY ACROSS EL PASO...AND WE ALL KNOW WHAT
HAPPENED AFTER THAT. ALSO ON THIS DATE NO SVR WENT UP OVER THE
REMAINDER OF THE PLAINS (TOO STABLE)...IT ONLY FIRED ON THE PALMER
AND RATON. TORNADIC SUPS WENT UP ON BOTH DIVIDES. CURENT DAY 2 HAS
THE AREA OUTLOOKED. OF COURSE...IT ITS TOO COOL MONDAY FOR
CONVECTION TO INITIATE...THEN WE MAY JUST SEE SOME BENEFICIAL
STRATIFORM RAIN ACROSS THE REGION.

LATE MONDAY INTO EARLY TUESDAY...DISTURBANCE MOVES THROUGH. SHOULD
BRING A GOOD CHANCE OF PRECIP TO THE PLAINS DURING THIS TIME PERIOD
AND HAVE MATCHED UP WITH GLD AND BOU POPS TO REFLECT THIS.

AFTER THIS SYSTEM MOVES THROUGH...BROAD FLAT TROUGH IS FCST TO SET
UP OVER THE W CONUS...WITH THE MAIN FLOW ALONG OR S OF CO. THIS
SHOULD KEEP THE AREA ON THE COOL SIDE OF THINGS. THIS PATTERN WILL
TEND TO ALLOW A BIT MORE UPSLOPE INTO THE REGION AND BELIEVE WE
WILL SEE A PRETTY GOOD CHANCE OF AFTERNOON AND EVENING SHOWERS AND
THUNDERSTORMS INTO MID WEEK. BY LATE WEEK AREA IS UNDER SW FLOW
ALOFT WHICH SHOULD WARM THINGS UP...HOWEVER IF THE JET IS A BIT
FARTHER SOUTH THEN WE COULD ONCE AGAIN BE IN COOLER UPSLOPE.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...NONE.

&&
Hazardous weather outlook, May 29, 7:00 AM MDT, 7 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
700 AM MDT SUN MAY 29 2005

COZ058>089-093>099-301300-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7500 FT-CROWLEY COUNTY-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
EASTERN KIOWA COUNTY-EASTERN LAS ANIMAS COUNTY-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-LA JUNTA VICINITY/OTERO COUNTY-
LAMAR VICINITY/PROWERS COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-PIKES PEAK ABOVE 11000 FT-
PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SOUTHERN SAN LUIS VALLEY-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SPRINGFIELD VICINITY/BACA COUNTY-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500
AND 11000 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
WESTERN KIOWA COUNTY-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-WET MOUNTAINS ABOVE 10000 FT-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
700 AM MDT SUN MAY 29 2005

...URBAN AND SMALL STREAM FLOOD ADVISORY FOR THE UPPER RIO GRANDE
BASIN IN EFFECT UNTIL 6 AM TUESDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL AND SOUTHEAST
COLORADO.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS SOUTH
CENTRAL AND SOUTHEAST COLORADO THIS AFTERNOON AND EVENING.  ONE OR
TWO STORMS COULD BECOME SEVERE ACROSS PORTIONS OF THE SOUTHEAST
PLAINS AFTER 200 PM...MAINLY SOUTH OF THE ARKANSAS RIVER FROM
PUEBLO...TO LAMAR.  LARGE HAIL...DAMAGING WINDS...AND LOCALLY HEAVY
RAIN WILL BE THE PRIMARY THREAT WITH ANY SEVERE THUNDERSTORMS.
ELSEWHERE...THE MAIN THREAT FROM THUNDERSTORMS WILL BE WIND GUSTS UP
TO 40 MPH AND DANGEROUS CLOUD TO GROUND LIGHTNING.

RIVERS AND CREEKS WILL CONTINUE TO RUN HIGH ACROSS SOUTH CENTRAL AND
SOUTHEAST COLORADO THROUGH TONIGHT...ESPECIALLY ACROSS THE UPPER RIO
GRANDE BASIN. WARM TEMPERATURES ACROSS THE HIGH COUNTRY CONTINUES TO
CAUSE RAPID MELT OF THE HIGH ELEVATION SNOWPACK.  THUS MAY CREEKS AND
DIVERSION CANALS ACROSS THE UPPER RIO GRANDE BASIN WILL CONTINUE TO
RUN FULL AND FAST PRODUCING MINOR LOW LAND FLOODING.  AN URBAN AND
SMALL STREAM FLOOD ADVISORY REMAINS IN EFFECT THROUGH TUESDAY MORNING
FOR THIS AREA.

ACROSS THE ARKANSAS RIVER BASIN...INCLUDING LAKE AND CHAFFEE COUNTIES
AND EAST OF THE SANGRE DE CRISTO MOUNTAINS...RIVERS AND CREEKS WILL
CONTINUE TO EXPERIENCE HIGH FLOWS...BUT SHOULD REMAIN WITHIN THEIR
BANKS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE ON THE PALMER DIVIDE
REGION AND RATON MESA AREAS TOMORROW. THERE IS A POSSIBILITY THE
ATMOSPHERE MAY BE TOO STABLE FOR THUNDERSTORMS TO DEVELOP TOMORROW...
BUT IF THEY DO DEVELOP...CONDITIONS WILL BE FAVORABLE FOR THEM TO
BECOME SEVERE. ALONG WITH LARGE HAIL AND STRONG WINDS...A TORNADO OR
TWO WILL BE POSSIBLE...AS LOW LEVEL WIND SHEAR WILL BE QUITE
FAVORABLE FOR STORM ROTATION.

DURING THE REST OF THE WEEK THE WEATHER IS EXPECTED TO BE
UNSETTLED...AND THUNDERSTORMS ARE EXPECTED EACH DAY DURING THE
AFTERNOON AND EVENINGS. ONE OR TWO OF THESE STORMS MAY BECOME
SEVERE.

HIGH WATER WILL CONTINUE IN THE HIGH COUNTRY AS THE RUNOFF WILL
CONTINUE. PLEASE USE CAUTION IF YOU PLAN TO BE IN OR NEAR STREAMS
AND RIVERS THIS WEEK.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE AFTER 200 PM ACROSS SOUTHEAST COLORADO.

KT/HODANISH

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 2:50 PM MDTSevere Thunderstorm WarningPUBLas Animas58 min
May 29, 3:15 PM MDTSevere Thunderstorm WarningPUBBaca60 min
May 29, 4:17 PM MDTSevere Thunderstorm WarningPUBBaca58 min
May 29, 4:46 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas90 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.